Cover � Moscow Journal of Combinatorics and Number Theory. 2013
Id: 178293
39.9 EUR

Moscow Journal of Combinatorics and Number Theory.
2013 Vol.3, Iss.2

URSS. 116 pp. (English). ISBN 978-5-453-00061-6.
  • Paperback
Hardcopy. If you buy this issue we can send also a pdf version of the issue free of charge.
Summary

The aim of this journal is to publish original, high-quality research articles from a broad range of interests within combinatorics, number theory and allied areas. One volume of four issues is published annually.